# SDR MASA2014041331026

- Difficulty date: April 13, 2014
- Submitted: April 13, 2014
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 24,863 hours, 20,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL CABIN EMERGENCY LIGHTS INOPERATIVE.  CHARGED BATTERIES, OPS GOOD.
